Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin sweets,sweats, wt. gain chemist? terrics

Posted by chemist on May 20, 2004, at 18:10:50

In reply to wellbutrin sweets,sweats, wt. gain chemist?, posted by terrics on May 20, 2004, at 16:12:08

> My pdoc increased my dose of wellbutrin. I cannot stop eating sweets. I am sweating like I am taking a shower, and I am getting fatter. Also is there a thyroid component? terrics

hi terrics...i am going to have to pass this one on to Sad Panda, SLS, ace, jlb121, King Vultan, or Kon, as my knowledge of wellbutrin is scant. what i can report - and this is simply from the PDR - is that wellbutrin is usually associated with weight loss and that there is no mention of thyroid problems, although there is a rather bland mention of either hypo- or hyperglycemia, frequency not reported. increased sweating is a big one, so no surprise there. one opinion i have concerning your weight gain is that it could be coupled to your craving of sweets which is one of those things that can be indicative of a person being pushed into a hypomanic/manic state. are you overly stimulated? again, i would suggest a post targeted at the posters mentioned above, as they are, in my opinion, very well-informed indeed....sorry for the run-around, and do keep us posted....all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:348941
URL: http://www.dr-bob.org/babble/20040515/msgs/348966.html